MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of rheumatology · 1975

Hospital-acquired salicylate intoxication. report of a case with psychosis, acidosis, and coma.

Good A E, Welch M H

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case of salicylate intoxication from repeated therapeutic doses of aspirin is reported in an adult with impairment of salicylate elimination. Evolution of acid-base disturbance from respiratory alkalosis to metablic acidosis is documented. Serum salicylate levels during several years of therapy demonstrate the acquisition of impaired elimination of the drug. This case illustrates the practical importance of special features of salicylate accumulation kinetics emphasized in a recent review.

Для цитирования: Good A E, Welch M H. Hospital-acquired salicylate intoxication. report of a case with psychosis, acidosis, and coma.. The Journal of rheumatology. 1975.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.